# SDR IXXA9700163

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Out Of Adj
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN THE GEAR WAS RETRACTED, THE LANDING GEAR AND DOOR UNSAFE LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT RETURNED TO KWI, MAKING AN UNEVENTFUL  LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE MAIN GEAR DOOR FOLLOW-UP CONTROL MECHANISM OUT OF RIG.  MAINTENANCE CORRECTED THE FOLLOW-UP SYSTEM RIGGING IN ACCORDANCE WITH THE DOUGLAS MAINTENANCE MANUAL.  A SUCCESSFUL GEAR SWING WAS PERFORMED AND THE AIRCRAFT RETURNED TO SERVICE.
